# SDR SWAA2013021912825

- Difficulty date: January 14, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL SKIN, FWD GALLEY DOOR CUTOUT, FWD LOWER CORNER L APPROX 0.26" DOOR CUTOUT.  REPAIRED EXTERNAL SKIN AT FWD GALLEY DOOR CUTOUT FWD LOWER CORNER BETWEEN BSTA 290 TO BSTA 315 AND FROM S-15R TO S-20R IAW EO AEM-HC53-011/13 AND EA N. 1-353-21730 REV 1 FOR INSPECTION SEE TLD #T027944.
